# SDR UIEA2021032000633

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 148927
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER PACK (M7927) FOUND TEST FAILED.EMERGENCY LIGHT POWER PACK (M7927) REPLACED AND OPERATIONAL TEST RESULT NORMAL AS PER AMM 33-51-04.
